Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/260774
Title: Геометрия группы неевклидовых движений
Authors: Ведерников, С. В.
Зарипов, Э. Ш.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1988
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1988. – № 3. – С. 34-38.
URI: https://elib.bsu.by/handle/123456789/260774
ISSN: 0321-0367
Appears in Collections:1988, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
34-38.pdf292,3 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.